# SDR 99UAL900487

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 8102072
- Condition: Torn
- Location: Right
- Part time: 14,683 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE IAD-LHR, CREW RECEIVED ADVISORY MESSAGE FOR THE RIGHT WING PNEUMATIC SUPPLY INDICATING OVERHEAT CONDITION.  AIRCRAFT RETURNED TO IAD.  *S/D*  THE RIGHT HAND PACK FAN INLET DIFFUSER HOUSING (P/N 810207-2) WAS FOUND WITH A TEAR AT THE RUBBER ACCORDION DUCT WHICH INTERFACED WITH THE HEAT EXCHANGER RAM AIR OUTLET.  RT BLEED AUTO SHUTDOWN RESULTED WHEN HOT AIR FROM THE RAM AIR EXHAUST IMPINGED ON THE ZONE 7 OVERHEAT DETECTION SYSTEM.  THE FAN INLET DIFFUSER HOUSING WAS REPLACED.
